Works matching DE "COMPACTIFICATION (Mathematics)"
Results: 538
Open-Closed Moduli Spaces and Related Algebraic Structures.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 1, doi. 10.1007/s11005-010-0418-0
- By:
- Publication type:
- Article
Classes on Compactifications of the Moduli Space of Curves Through Solutions to the Quantum Master Equation.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 2, p. 115, doi. 10.1007/s11005-009-0310-y
- By:
- Publication type:
- Article
Hartle–Hawking Wave-Function for Flux Compactifications: the Entropic Principle.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 3, p. 311, doi. 10.1007/s11005-005-0022-x
- By:
- Publication type:
- Article
New Realizations of the Maximal Satake Compactifications of Riemannian Symmetric Spaces of Noncompact Type.
- Published in:
- Letters in Mathematical Physics, 2004, v. 69, n. 1-3, p. 139, doi. 10.1007/s11005-004-9183-2
- By:
- Publication type:
- Article
A compactness theorem for scalar-flat metrics on manifolds with boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 341, doi. 10.1007/s00526-010-0365-8
- By:
- Publication type:
- Article
Some inequalities related to Sobolev norms.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 483, doi. 10.1007/s00526-010-0373-8
- By:
- Publication type:
- Article
The Fixed-Point Property Under Induced Interval Maps of Continua.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 376, doi. 10.1007/s10958-016-2844-8
- By:
- Publication type:
- Article
Pseudocompact Primitive Topological Inverse Semigroups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 1, doi. 10.1007/s10958-014-2087-5
- By:
- Publication type:
- Article
Maximal functions measuring smoothness: counterexamples.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 687, doi. 10.1007/s10958-012-0952-7
- By:
- Publication type:
- Article
The topological jacobson radical of rings. II.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 381, doi. 10.1007/s10958-012-0922-0
- By:
- Publication type:
- Article
Uniform approximation by harmonic functions on compact subsets of ℝ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 674, doi. 10.1007/s10958-012-0772-9
- By:
- Publication type:
- Article
On uniform approximation by harmonic and almost harmonic vector fields.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 617, doi. 10.1007/s10958-012-0766-7
- By:
- Publication type:
- Article
A presentation of the average distance minimizing problem.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 820, doi. 10.1007/s10958-012-0717-3
- By:
- Publication type:
- Article
Banach-Zaretsky theorem for compactly absolutely continuous mappings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 6, p. 710, doi. 10.1007/s10958-012-0667-9
- By:
- Publication type:
- Article
Balleans of topological groups.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 1, p. 65, doi. 10.1007/s10958-011-0526-0
- By:
- Publication type:
- Article
Free deformations of hypersurface singularities.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 1, doi. 10.1007/s10958-011-0328-4
- By:
- Publication type:
- Article
Singular del Pezzo surfaces that are equivariant compactifications.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 714, doi. 10.1007/s10958-010-0174-9
- By:
- Publication type:
- Article
Spinor-Vector Duality and the Swampland.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 8, p. 426, doi. 10.3390/universe8080426
- By:
- Publication type:
- Article
A description for the compactification of the orbit space.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 4, p. 2025, doi. 10.3906/mat-1904-111
- By:
- Publication type:
- Article
The productively Lindelöf property in the remainders of topological spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1738, doi. 10.3906/mat-1704-104
- By:
- Publication type:
- Article
Invariant subspaces of weakly compact-friendly operators.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 2, p. 291, doi. 10.3906/mat-1011-5
- By:
- Publication type:
- Article
Existence of mild solutions for abstract mixed type semilinear evolution equations.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 457, doi. 10.3906/mat-0905-29
- By:
- Publication type:
- Article
Chapter Sixteen: The Nature of the Compactification.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 161
- By:
- Publication type:
- Article
DIMENSION OF FAT SERPIŃSKI GASKETS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 1, p. 97
- By:
- Publication type:
- Article
A RIEMANN-TYPE INTEGRAL ON A MEASURE SPACE.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 329
- By:
- Publication type:
- Article
Constructive decidability of classical continuity.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 7, p. 1578, doi. 10.1017/S096012951300042X
- By:
- Publication type:
- Article
Height Zeta Functions of Equivariant Compactifications of Unipotent Groups.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 4, p. 693, doi. 10.1002/cpa.21572
- By:
- Publication type:
- Article
ALMOST PERIODICITY OF FUNCTIONS ON PSEUDOCOMPACT GROUPOIDS.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 2, p. 1
- By:
- Publication type:
- Article
Compactifications of a representation variety.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 6, p. 947, doi. 10.1515/JGT.2010.092
- By:
- Publication type:
- Article
A NEW EXTENSION OF DARBO’S FIXED POINT THEOREM USING RELATIVELY MEIR–KEELER CONDENSING OPERATORS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 2, p. 286, doi. 10.1017/S000497271800045X
- By:
- Publication type:
- Article
THE BAIRE PROPERTY IN THE REMAINDERS OF SEMITOPOLOGICAL GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 301, doi. 10.1017/S0004972712000974
- By:
- Publication type:
- Article
ONE-POINT EXTENSIONS AND LOCAL TOPOLOGICAL PROPERTIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 1, p. 12, doi. 10.1017/S0004972712000524
- By:
- Publication type:
- Article
A PSEUDOCOMPACT TYCHONOFF SPACE THAT IS NOT STAR LINDELÖF.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 3, p. 452, doi. 10.1017/S0004972711002413
- By:
- Publication type:
- Article
Another Alternative to Compactification: Noncommutative Geometry and Randall–Sundrum Models.
- Published in:
- Modern Physics Letters A, 2001, v. 16, n. 1, p. 1, doi. 10.1142/S021773230100305X
- By:
- Publication type:
- Article
Construction of Levi processes on path spaces of Lie groups.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 1, p. -1, doi. 10.1142/S0219025716500028
- By:
- Publication type:
- Article
The algebraic structure of quantum partial isometries.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 1, p. -1, doi. 10.1142/S021902571650003X
- By:
- Publication type:
- Article
Compactifying Exchange Graphs I: Annuli and Tubes.
- Published in:
- Annals of Combinatorics, 2014, v. 18, n. 3, p. 383, doi. 10.1007/s00026-014-0229-6
- By:
- Publication type:
- Article
Characterizations of Ideals in Intermediate C-Rings A(X) via the A-Compactifications of X.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2013, p. 1, doi. 10.1155/2013/635361
- By:
- Publication type:
- Article
Toric Methods in F-Theory Model Building.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/513436
- By:
- Publication type:
- Article
Del Pezzo Singularities and SUSY Breaking.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/630892
- By:
- Publication type:
- Article
Discrete Wilson Lines in F-Theory.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/404691
- By:
- Publication type:
- Article
Combinatorics in N = 1 Heterotic Vacua.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/397895
- By:
- Publication type:
- Article
Zariski-type topology for implication algebras.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 3, p. 299, doi. 10.1002/malq.200910012
- By:
- Publication type:
- Article
Open subspaces of locally compact metric spaces.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 213, doi. 10.1002/malq.19930390124
- By:
- Publication type:
- Article
DOUBLE ENLARGEMENTS OF TOPOLOGICAL SPACES.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 25, p. 389, doi. 10.1002/malq.19840302503
- By:
- Publication type:
- Article
Notes on Remainders of Paratopological Groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 3, p. 479, doi. 10.36045/bbms/1407765885
- By:
- Publication type:
- Article
A note on the lattices DP(X) and K(X).
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 2, p. 301, doi. 10.36045/bbms/1369316546
- By:
- Publication type:
- Article
Associahedron, Cyclohedron and Permutohedron as compactifications of configuration spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 2, p. 303, doi. 10.36045/bbms/1274896208
- By:
- Publication type:
- Article
Counting spinning dyons in maximal supergravity: the Hodge-elliptic genus for tori.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 11, p. 2081, doi. 10.1007/s11005-017-0981-8
- By:
- Publication type:
- Article
K3 Surfaces, Modular Forms, and Non-Geometric Heterotic Compactifications.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 8, p. 1085, doi. 10.1007/s11005-015-0773-y
- By:
- Publication type:
- Article